# SDR SIMA20201010001

- Difficulty date: October 10, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N259NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000682
- Aircraft time: 7,487 hours, 4,885 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Fairing
- Condition: Chafed
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FIXED LEADING EDGE FAIRING IS CHAFED ON LEADING EDGE.  FOUND ON OPEN UP.  C/A: COMPLETED INSTALLING REPAIR DOUBLER ON LT FIXED LEADING EDGE FAIRING ON LEADING EDGE, IAW EMB 175 SRM 57-49-01 FIGURE 201.
